# SDR ASAA2020010631790

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 46,925 hours, 13,895 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 45,063 hours, 14,574 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CFM567B27
- Part serial: 892792
- Condition: Damaged
- Location: Right
- Part time: 45,063 hours, 14,574 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE SN-892792 AFT SIDE OF THE J-HOOK STAGE 3 VSV T/E @ 12 O'CLOCK HAS MISSING MATERIAL REF T/C CMPT-72EO-02015-3 GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE PER SHOP WO 1038123
